# SDR SWAA2024050978785

- Difficulty date: April 24, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 64,840 hours, 38,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY DOORS LOWER EXIT SIGN LENS DAMAGED.<[01] REMOVED AND REPLACED OVERWING EMERGENCY DOORS LOWER EXIT SIGN LENS IN REF B737-700 AMM 33-51-01-960-801;[02] VERIFIED R/R
